×

zbMATH — the first resource for mathematics

The modulus of convexity in normed linear spaces. (English) Zbl 0092.11402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Clarkson, J. A.: Uniformly convex spaces. Trans. Amer. Math. Soc.40, 396–414 (1936). · JFM 62.0460.04
[2] Day, M. M.: Uniform convexity in factor and conjugate spaces. Annals of Math. (2),45, 375–385 (1944). · Zbl 0063.01058
[3] –: Some characterizations of inner-product spaces. Trans. Amer. Math. Soc.62, 320–337 (1947). · Zbl 0034.21703
[4] De La Vallée Poussin, Ch.-J.: Cours d’Analyse Infinitésimale, I.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.